# SDR SWIA201230999

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 15,432 hours, 9,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE WALL FAIL MESSAGE.  FOUND A CRACKED BLEED DUCT.  (FLT 4469)  REPLACED THE RIGHT ENGINE 6TH STAGE DUCT ASSEMBLY.
